Vol. 113, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Shalika’s germs for p-adic GL(n). II. The subregular term

Joe Repka

Vol. 113 (1984), No. 1, 173–182
Abstract

For an elliptic torus in GL(n) over a p-adic field an explicit formula is established for the germ associated to the “subregular” unipotent class, i.e. the class whose Jordan canonical form contains a 1 × 1 block and an (n 1) × (n 1) block. In particular this, together with previously known information, gives all the germs for GL(3).

Mathematical Subject Classification 2000
Primary: 22E50
Milestones
Received: 29 September 1982
Published: 1 July 1984
Authors
Joe Repka